# SDR YENA20120121416

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 25,657 hours, 9,064 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 31077111
- Part serial: 24272
- Condition: Failed
- Location: Spoiler
- Part time: 25,663 hours, 9,064 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 396 MCO-LGA DIVERTED TO JFK DUE TO GREEN HYD QTY LOW.  REMOVED AND REPLACED NR 5 SPOILER SERVO CONTROL PCU PER AMM 27-64-51 AND PERFORMED VISUAL CHECK OF GREEN SYSTEM DELTA P'S NO DEFECT.  LEAK AND OPS CHECK GOOD.
